Can You Overdose on Adderall?
Using Adderall safely includes following a doctor’s instructions for the dose and frequency of the drug. Using Adderall differently than prescribed or recreationally can lead to an Adderall overdose.
An Adderall overdose can have long-term consequences for health and daily functioning. Importantly, what is considered a dangerous dose of Adderall varies from person to person. A dose that is considered safe for one person can be deadly for another. There is no set Adderall overdose amount, which makes following a prescribed dose extremely important.
Adderall Overdose Symptoms
Adderall acts as a stimulant, and taking too much can throw the body into overdrive. There can be several Adderall overdose symptoms that include:
- Tremors or shakes
- Rapid breathing
- Panic or confusion
These Adderall overdose symptoms are serious and require urgent medical attention. Without a prescription and medical advice, it is difficult to know the appropriate dose of Adderall. Taking too much Adderall can have long-term and serious consequences, including death.